# SDR DALA12012503253

- Difficulty date: November 10, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 45,256 hours, 20,273 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHT AT SEAT 3A-B INOPERATIVE.  MX REPAIRED BROKEN WIRE AT SEAT 3A-B AND FUNCTIONAL CHECK WAS NORMAL.
